Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
ROOTED TREE MAPS AND THE KAWASHIMA RELATIONS FOR MULTIPLE ZETA VALUES
Henrik BACHMANNTatsushi TANAKA
Author information
JOURNAL FREE ACCESS

2020 Volume 74 Issue 1 Pages 169-176

Details
Abstract

Recently, inspired by the Connes-Kreimer Hopf algebra of rooted trees, the second named author introduced rooted tree maps as a family of linear maps on the non-commutative polynomial algebra in two letters. These give a class of relations among multiple zeta values,which are known to be a subclass of the so-called linear part of the Kawashima relations. In this paper we show the opposite implication, that is, the linear part of the Kawashima relations is implied by the relations coming from rooted tree maps.

Content from these authors
© 2020 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top